A generalization of a necessary and sufficient condition for primality due to Vantieghem

LJP Kilford

Research output: Contribution to journalArticle (Academic Journal)peer-review

Abstract

In this note we present a family of congruences which hold if and only if a natural number $n$ is prime.
Translated title of the contributionA generalization of a necessary and sufficient condition for primality due to Vantieghem
Original languageEnglish
Pages (from-to)3889 - 3892
Number of pages4
JournalInternational Journal of Mathematics and Mathematical Sciences
Volume2004 (70)
DOIs
Publication statusPublished - Oct 2004

Bibliographical note

Publisher: Hindawi Publishing Corporation

Fingerprint Dive into the research topics of 'A generalization of a necessary and sufficient condition for primality due to Vantieghem'. Together they form a unique fingerprint.

Cite this